# SDR A6WA201140222

- Difficulty date: March 10, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 17,715 hours, 16,835 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333.00, FRAME CORRODED IN FWD AVIONICS BAY.  REMOVED DAMAGED AREA FROM FRAME IAW REO 601R-53-21-1253, REV C.  INSTALLED SERVICEABLE PARTS, IAW REO 601R-53-21-1253, REV C.
